Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Body rash, itching, peeling skin. Taken Benadryl. Difficulty sleeping. History of dermatitis and eczema

hi! i am currently pregnant with my first baby and i am now at 24 weeks. since last week of monday i got this rash all over my body and no matter what i do i cant get this over with. i am having a hard time with the itch tht is all ovrr my body and my face and body is starting to peel off and i do not know why. my ob gave me benadryl but it does not help at all nor the oatmeal lotion is not helping. i am having a hard time to sleep and eat because of this so please help me!! i have a history of allergies ( dermatitis and eczema ) and what itches the most are my hands and feet
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the vitamins givenduring pregnancy like calcium vitamins increasesthe allergies
benedryl is not sufficient for this
can start with atarax 10 mg od or bd
apply calamine lotion over the body affeted with allergy
take lot of water
use non toxic soaps shampoo ointments and creams
if you can stop vitamins for sometime it will help you lot
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor